Alert archive / Maine / Small Craft Advisories in 2016
Small Craft Advisory 8, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jan 17, 2016, 3:03 PM EST. It took effect at Jan 18, 2016, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 17, 2016, 3:03 PM EST (20:03 UTC)
- In effect from
- Jan 18, 2016, 1:00 PM EST
- Expired
- Jan 18, 2016, 11:50 AM EST
- In force
- Issued by
- NWS Gray, ME
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 12:32 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 17, 12:32 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1232 PM EST SUN JAN 17 2016 .SYNOPSIS... HIGH PRESSURE BUILDS ACROSS THE AREA TODAY. A STORM SYSTEM MOVING THROUGH THE GREAT LAKES WILL SPREAD SNOW TO THE AREA LATER TONIGHT AND MONDAY. COLDER AND GUSTY WEST TO NORTHWEST WINDS TUESDAY AND WEDNESDAY DUE TO A LARGE CANADIAN RIDGE OF HIGH PRESSURE TO THE WEST AND LOW PRESSURE TO THE EAST. HIGH PRESSURE CANADIAN HIGH PRESSURE BECOMES CENTERED OVER THE AREA BY FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 12:30 UPDATE: ONLY MINOR CHANGES TO THE FORECAST TO INGEST LATEST MESONET DATA. 935 AM UPDATE: A DRIER AIRMASS IS PUSHING INTO NORTHERN NEW ENGLAND FROM THE NW. DEW POINTS ARE CURRENTLY IN THE TEENS AND LOWER 20S AND WILL CONTINUE DROPPING THROUGHOUT THE DAY. MADE SOME ADJUSTMENT TO CLOUD COVER AS WELL AS DEW POINTS. OTHERWISE NO ADJUSTMENTS NEEDED. OUR NEXT WEATHER MAKER IS ALREADY DEEPENING OFF THE CAROLINAS. SOME HIGH CLOUDS ASSOCIATED WITH THIS SYSTEM ARE ALREADY REACHING THE NORTHEAST. 7 AM UPDATE: QUICK UPDATE TO ADJUST TEMPS WHICH ARE RUNNING A LITTLE WARMER BASED ON LATEST OBS. CLOUDS HAVE CLEARED AS EXPECTED WITH HIGH CLOUDS TO BEGIN SPILLING ACROSS RIDGE IN A FEW HOURS AS PER IR SAT IMAGERY. NO OTHER CHANGES AT THIS TIME. PREVIOUS DISCUSSION: WEAK HIGH PRESSURE BUILDS ACROSS THE AREA TODAY ALLOWING FOR SOME PARTIAL CLEARING. USED A BLEND OF MODELS WHICH SHOW HIGH TEMPS TO RANGE FROM THE MID 20S TO MID 30S. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... ALL MODELS CONTINUE TO SHOW A VIGOROUS VERTICALLY STACKED UPPER MID/UPPER LOW DIGGING THROUGH THE GREAT LAKES TONIGHT AND SWINGING A SIGNIFICANT SHORT WAVE AROUND ITS BASE INTO NEW ENGLAND LATER TONIGHT INTO MON. THIS WILL CAUSE AN INVERTED TROF (NORLUN)AXIS TO DEVELOP AND EXTEND FROM OFF THE COAST NORTHWEST INTO SOUTHERN NEW HAMPSHIRE AND SOUTHERN MAINE. GENERALLY A LIGHT SNOWFALL EXPECTED ACROSS THE AREA BUT SOMEWHERE ALONG THE AXIS A MODERATE SNOWFALL MAY OCCUR AND NEEDS TO BE WATCHED FOR HINTS FROM MESOSCALE MODELS. THESE SYSTEMS ARE CLOSE TO IMPOSSIBLE TO DETERMINE LOCATION THIS FAR IN ADVANCE TO WHERE THE NARROW FOCUS OF MODERATE OR EVEN SOMETIMES HEAVY SNOWFALL MAY OCCUR SO FOR NOW WILL NEED TO DEFER A TIME MUCH CLOSER TO EVENT TO SEE IF ANY HEADLINES WILL BE NEEDED. GENERALLY LOOKS A 1-3 OR 2-4 INCH SNOWFALL FOR MOST AREAS LATER TONIGHT AND MON EXCEPT MAYBE ALONG THE NORLUN AXIS WHERE HIGHER AMOUNTS EXPECTED. DUE TO COLDER TEMPS PTYPE WILL BE ALL SNOW. USED A BLEND OF MAV/MET TEMPS FOR TEMP FORECAST. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE EXTENDED BEGINS WITH UPPER TROF SWINGING ACROSS NEW ENGLAND. STRONG CAA WILL COMMENCE...AS CANADIAN HIGH PRES TRIES TO BUILD INTO THE REGION. BUFKIT FORECAST SOUNDINGS SUGGEST A GUSTY ROUGHLY 24 HOUR PERIOD FROM LATE MON THRU LATE TUE. WELL MIXED LOW LEVELS WITH A PRETTY UNIFORM WNW WIND FIELD WILL LIKELY BRING SFC WIND GUSTS AROUND 35 KTS FOR A TIME. WILL HAVE TO WATCH THE STRENGTH OF CAA AS WE GET CLOSER...AS WIND ADVISORY THOUGH UNLIKELY IS NOT OUT OF THE QUESTION. COLD...CYCLONIC FLOW WITH RECYCLED MOISTURE WILL BE ENOUGH TO MAINTAIN UPSLOPE SN SHOWERS IN THE MTNS THRU WED UNTIL HIGH PRES BUILDS INTO WRN PORTIONS OF THE FORECAST AREA. A QUIET COUPLE OF DAYS TO END THE WEEK WILL GIVE WAY TO A WEEKEND FORECAST THAT COULD BE INTERESTING. GLOBAL OPERATIONAL MODEL RUNS AT 00Z HAVE FAVORED AMPLIFYING ANOTHER SPLIT FLOW S/WV TROF OFF THE EAST COAST AND BRINGING ATTENDANT SFC LOW JUST S OF NEW ENGLAND. GRANTED THIS IS DAY 7 AND 8...BUT THERE IS ENSEMBLE SUPPORT FOR THIS SOLUTION. THERE IS A STRONG SIGNAL FOR LOW PRES IN THE MEAN SLP ACROSS ALL GLOBAL GUIDANCE. TO VARYING DEGREES...THE GLOBAL GUIDANCE ALSO SHOW MEAN H5 HEIGHTS DEEPENING AS THEY APPROACH THE EAST COAST. NOTABLE IS THE 17.00Z ECMWF EPS CHANGES FROM 16.12Z. THE MEAN SLP FORECAST IS A FARTHER N AND STRONGER LOW PRES ON THE LATEST RUN...AND THE H5 HEIGHTS NOW FEATURE A CLOSED LOW EMERGING OFF THE MID ATLANTIC. IT/S A LONG TIME FOR MODELS TO HOLD SERVE...BUT ROUGHLY 20 PERCENT OF THE 16.12Z ECMWF EPS MEMBERS BROUGHT SIGNIFICANT SNWFL TO A PORTION OF THE FORECAST AREA...AND THAT NUMBER LIKELY WILL ONLY GROW WITH THE LATEST RUN. GIVEN THE TIME RANGE...20 TO 30 PERCENT SEEMS LIKE A GOOD PROBABILITY OF THIS ACTUALLY BECOMING A REALITY. THIS MATCHES METTLE-MODEL CONSENSUS POP VALUES WELL...SO I SEE NO REASON TO ALTER THOSE AT THE END OF THE EXTENDED. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHORT TERM... VFR CONDS TODAY. AREAS OF MVFR AND LCL IFR CONDITIONS DEVELOP IN SNOW AFTER 06Z OVER SOUTHERN AREAS OF NH AND THEN SPREAD NORTHEAST INTO SOUTHERN MAINE BY 12Z. LONG TERM...VFR CONDITIONS EXPECTED LATE MON THRU MIDWEEK. EXCEPTION WILL BE TUE INTO WED INVOF HIE...WHERE UPSLOPE SHSN LINGER ON COLD...WLY FLOW. THOSE WLY WINDS WILL ALSO BE VERY GUSTY TUE. GUSTS IN EXCESS OF 35 KTS POSSIBLE AT ALL TERMINALS BEFORE DIMINISHING WED. && .MARINE... SHORT TERM...SEAS CONTINUE 5-7 FT OVER THE OUTER WATERS WHILE WINDS HAVE BECOME LIGHT. WILL CHANGE THE SCA TO A SCA DUE TO HAZARDOUS SEAS THROUGH NOON WHICH BY THEN SEAS SHOULD SUBSIDE. WINDS WILL INCREASE LATER MON AFTERNOON TO NEAR GALE FORCE AS THE SURFACE/UPPER TROF AXIS EXITS ALLOWING A STRONG NORTHWEST PRESSURE GRADIENT TO DEVELOP. LONG TERM...UPPER TROF CROSSES THE WATERS LATE MON...AND STRONG CAA SETS UP. GALES LOOK LIKELY FOR ALL WATERS TUE INTO WED...WITH A LOW CHANCE FOR WIND GUSTS TO NEAR STORM FORCE ON THE OUTER WATERS. WINDS AND SEAS GRADUALLY DIMINISH THU AND FRI. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM...HANES SHORT TERM...MARINE LONG TERM...LEGRO
Hazardous weather outlook, Jan 17, 3:56 AM EST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 356 AM EST SUN JAN 17 2016 MEZ007>009-012>014-018>028-NHZ001>015-180900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 356 AM EST SUN JAN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LARGE STORM WILL PASS WELL TO THE EAST OF NEW ENGLAND SUNDAY NIGHT INTO MONDAY. IN THE MEANTIME...AN INVERTED TROUGH WILL BE SITUATED OVER MAINE AND NEW HAMPSHIRE. CONFIDENCE LEVELS ARE HIGH THAT MANY AREAS WILL RECEIVE LIGHT ACCUMULATIONS OF SNOW. HOWEVER...THERE IS ALSO A LOW CONFIDENCE THAT MODERATE ACCUMULATIONS OF SNOW ARE POSSIBLE...MAINLY NEAR THE SOUTHWEST COAST OF MAINE OR THE SEACOAST OF NEW HAMPSHIRE. THIS IS AN AREA WHERE SNOW SHOWERS MAY BE MORE PERSISTENT. UPSLOPE SNOW SHOWERS WILL LIKELY LEAD TO SOME ACCUMULATIONS OF SNOW ACROSS THE NORTHWEST FACING HIGHER TERRAIN MONDAY INTO TUESDAY. IT IS ALSO DURING THIS PERIOD THAT WIND ADVISORIES MAY BE NEEDED WITH LOW WIND CHILL VALUES ACROSS MAINE AND NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-180900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 356 AM EST SUN JAN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A HIGH CONFIDENCE THAT GALES WILL BE NEEDED MONDAY AND TUESDAY IN THE BAYS AND OUTER WATERS AS LOW PRESSURE PASSES WELL OFFSHORE...WITH A LOW CHANCE FOR GUSTS TO NEAR STORM FORCE ON THE OUTER WATERS. THERE IS LOW TO MODERATE CONFIDENCE THAT POCKETS OF MODERATE FREEZING SPRAY WILL FORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 17, 9:28 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
928 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 ENE SOUTH WINDHAM 43.74N 70.40W
01/17/2016 M4.5 INCH CUMBERLAND ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1600396
NBLocal storm report, Jan 17, 10:07 AM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1007 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM SNOW 1 SE EAST WAKEFIELD 43.60N 70.99W
01/17/2016 M4.2 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0610 AM SNOW 2 SSW FREEPORT 43.83N 70.12W
01/17/2016 M3.7 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 3 NW UNION 44.24N 69.32W
01/17/2016 M5.0 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0640 AM SNOW 1 NE FRANCONIA 44.24N 71.74W
01/17/2016 M1.9 INCH GRAFTON NH COCORAHS
24 HOUR SNOWFALL.
0643 AM SNOW 6 SSW CUMBERLAND CENTER 43.72N 70.30W
01/17/2016 M5.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0645 AM SNOW 9 W WINTHROP 44.30N 70.16W
01/17/2016 M4.4 INCH ANDROSCOGGIN ME COCORAHS
24 HOUR SNOWFALL.
0656 AM SNOW P.O. BOX AT BETHEL 44.32N 70.75W
01/17/2016 M6.5 INCH OXFORD ME CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW NNW TAMWORTH 43.86N 71.27W
01/17/2016 M1.6 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW NNW WEST FALMOUTH 43.75N 70.30W
01/17/2016 M4.4 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 ESE SOLON 44.95N 69.78W
01/17/2016 M2.5 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SW WOLFEBORO 43.58N 71.22W
01/17/2016 M2.0 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 SE NEW GLOUCESTER 43.92N 70.26W
01/17/2016 M4.4 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NW NEW SHARON 44.67N 70.03W
01/17/2016 M3.0 INCH FRANKLIN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW GORHAM 43.74N 70.49W
01/17/2016 M4.7 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW ESE WASHINGTON 44.27N 69.36W
01/17/2016 M4.3 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 N WINTERPORT 44.69N 68.85W
01/17/2016 M4.2 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 E CENTER SANDWICH 43.81N 71.34W
01/17/2016 M1.5 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSE WINSLOW 44.54N 69.60W
01/17/2016 M3.5 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SE MADISON 43.88N 71.13W
01/17/2016 M1.8 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WNW BETHEL 44.42N 70.83W
01/17/2016 M3.7 INCH OXFORD ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSW NORTH CONWAY 44.04N 71.14W
01/17/2016 M1.9 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SW NEWCASTLE 44.03N 69.57W
01/17/2016 M5.8 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NE WELLS 43.35N 70.56W
01/17/2016 M3.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 WSW NORTHWOOD 43.19N 71.19W
01/17/2016 M1.8 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NW BOW 43.15N 71.56W
01/17/2016 M2.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NNE UNION 44.24N 69.27W
01/17/2016 M5.0 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 SW WELLS 43.30N 70.64W
01/17/2016 M3.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NE SOUTH ELIOT 43.16N 70.75W
01/17/2016 M3.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SW BELMONT 43.44N 71.51W
01/17/2016 M1.4 INCH BELKNAP NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NNE BIDDEFORD 43.49N 70.43W
01/17/2016 M4.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 SSE SOUTH SUTTON 43.28N 71.93W
01/17/2016 M1.8 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW HARMONY 44.93N 69.57W
01/17/2016 M4.0 INCH SOMERSET ME CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 3 ENE HOLLIS 42.76N 71.54W
01/17/2016 M1.0 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NE RANDOLPH 44.39N 71.27W
01/17/2016 M3.9 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 6 NE PITTSBURG 45.11N 71.30W
01/17/2016 M3.0 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 ESE STRATHAM 43.01N 70.88W
01/17/2016 M2.1 INCH ROCKINGHAM NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 NW NEWBURY 43.34N 72.06W
01/17/2016 M1.2 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW SSE BRISTOL 43.59N 71.74W
01/17/2016 M1.3 INCH GRAFTON NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW GREENE 44.25N 70.18W
01/17/2016 M4.0 INCH ANDROSCOGGIN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NE PARSONSFIELD 43.77N 70.87W
01/17/2016 M3.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NE NORTH WATERBORO 43.63N 70.71W
01/17/2016 M3.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 W UNION 44.21N 69.34W
01/17/2016 M6.5 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 N YORK 43.24N 70.63W
01/17/2016 M3.8 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 SSE BELMONT 44.38N 69.14W
01/17/2016 M5.5 INCH WALDO ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SE BOSCAWEN 43.29N 71.60W
01/17/2016 M1.4 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW ANDOVER 2 44.65N 70.79W
01/17/2016 M5.0 INCH OXFORD ME CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 2 WNW KENNEBUNK 43.39N 70.58W
01/17/2016 M4.0 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NW HOLLIS CENTER 43.65N 70.68W
01/17/2016 M4.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 6 WNW PORTLAND 43.70N 70.31W
01/17/2016 M3.6 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NW PALMYRA 44.87N 69.42W
01/17/2016 M2.4 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NE NAPLES 43.99N 70.57W
01/17/2016 M4.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSW ROUND POND 43.94N 69.46W
01/17/2016 M4.5 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NNW PITTSFIELD 44.79N 69.40W
01/17/2016 M2.2 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 NNW BRIDGTON 44.07N 70.75W
01/17/2016 M3.6 INCH CUMBERLAND ME CO-OP OBSERVER
24 HOUR SNOWFALL.
0715 AM SNOW 1 E DOVER 43.19N 70.87W
01/17/2016 M2.0 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0720 AM SNOW 4 NE PARSONSFIELD 43.77N 70.87W
01/17/2016 M3.5 INCH YORK ME COCORAHS
24 HOUR SNOWFALL.
0739 AM SNOW 3 NE MONROE 44.29N 72.01W
01/17/2016 M1.0 INCH GRAFTON NH COCORAHS
24 HOUR SNOWFALL.
0740 AM SNOW 5 S PHIPPSBURG 43.75N 69.80W
01/17/2016 M4.5 INCH SAGADAHOC ME COCORAHS
24 HOUR SNOWFALL.
0745 AM SNOW 2 SSE CONCORD 43.21N 71.55W
01/17/2016 M1.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0745 AM SNOW 3 SSW MEREDITH 43.62N 71.54W
01/17/2016 M1.2 INCH BELKNAP NH COCORAHS
24 HOUR SNOWFALL.
0745 AM SNOW 4 NNE AMHERST 42.91N 71.61W
01/17/2016 M1.4 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 ENE GREENVILLE 42.78N 71.78W
01/17/2016 M1.2 INCH HILLSBOROUGH NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 3 SW ROCKPORT 44.15N 69.11W
01/17/2016 M5.0 INCH KNOX ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 SSW WESTPORT ISLAND 43.89N 69.71W
01/17/2016 M7.0 INCH LINCOLN ME COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW SSW PITTSFIELD 43.30N 71.33W
01/17/2016 M2.0 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW FARMINGTON 44.69N 70.16W
01/17/2016 M2.8 INCH FRANKLIN ME COOP
24 HOUR SNOWFALL.
0800 AM SNOW 8 E LACONIA 43.55N 71.32W
01/17/2016 M1.2 INCH BELKNAP NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 ESE DANBURY 43.52N 71.82W
01/17/2016 M1.2 INCH MERRIMACK NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 3 N STRAFFORD 43.31N 71.14W
01/17/2016 M1.0 INCH STRAFFORD NH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 ENE GRAY 43.89N 70.29W
01/17/2016 M5.7 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW 3 NNW SIDNEY 44.45N 69.74W
01/17/2016 M3.0 INCH KENNEBEC ME COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW 2 ESE SEBAGO 43.88N 70.63W
01/17/2016 M3.0 INCH CUMBERLAND ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1600397
EVENT NUMBER GYX1600398
EVENT NUMBER GYX1600399
EVENT NUMBER GYX1600400
EVENT NUMBER GYX1600401
EVENT NUMBER GYX1600402
EVENT NUMBER GYX1600403
EVENT NUMBER GYX1600404
EVENT NUMBER GYX1600405
EVENT NUMBER GYX1600406
EVENT NUMBER GYX1600407
EVENT NUMBER GYX1600408
EVENT NUMBER GYX1600409
EVENT NUMBER GYX1600410
EVENT NUMBER GYX1600411
EVENT NUMBER GYX1600412
EVENT NUMBER GYX1600413
EVENT NUMBER GYX1600414
EVENT NUMBER GYX1600415
EVENT NUMBER GYX1600416
EVENT NUMBER GYX1600417
EVENT NUMBER GYX1600418
EVENT NUMBER GYX1600419
EVENT NUMBER GYX1600420
EVENT NUMBER GYX1600421
EVENT NUMBER GYX1600422
EVENT NUMBER GYX1600423
EVENT NUMBER GYX1600424
EVENT NUMBER GYX1600425
EVENT NUMBER GYX1600426
EVENT NUMBER GYX1600427
EVENT NUMBER GYX1600428
EVENT NUMBER GYX1600429
EVENT NUMBER GYX1600430
EVENT NUMBER GYX1600431
EVENT NUMBER GYX1600432
EVENT NUMBER GYX1600433
EVENT NUMBER GYX1600434
EVENT NUMBER GYX1600435
EVENT NUMBER GYX1600436
EVENT NUMBER GYX1600437
EVENT NUMBER GYX1600438
EVENT NUMBER GYX1600439
EVENT NUMBER GYX1600440
EVENT NUMBER GYX1600441
EVENT NUMBER GYX1600442
EVENT NUMBER GYX1600443
EVENT NUMBER GYX1600444
EVENT NUMBER GYX1600445
EVENT NUMBER GYX1600446
EVENT NUMBER GYX1600447
EVENT NUMBER GYX1600448
EVENT NUMBER GYX1600449
EVENT NUMBER GYX1600450
EVENT NUMBER GYX1600451
EVENT NUMBER GYX1600452
EVENT NUMBER GYX1600453
EVENT NUMBER GYX1600454
EVENT NUMBER GYX1600455
EVENT NUMBER GYX1600456
EVENT NUMBER GYX1600457
EVENT NUMBER GYX1600458
EVENT NUMBER GYX1600459
EVENT NUMBER GYX1600460
EVENT NUMBER GYX1600461
EVENT NUMBER GYX1600462
EVENT NUMBER GYX1600463
EVENT NUMBER GYX1600464
EVENT NUMBER GYX1600465
EVENT NUMBER GYX1600466
EVENT NUMBER GYX1600467
EVENT NUMBER GYX1600468
NBThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:24 AM EST | Small Craft Advisory for Hazardous Seas | GYX | 9 hr | |
| Jan 17, 3:03 PM EST | Gale Warning | GYX | 69 hr | |
| Jan 17, 3:01 PM EST | Winter Weather Advisory | GYX | Hillsborough, Rockingham, Strafford | 19 hr |
Nearby
Small Craft Advisories in Maine, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.